MedElevator Войти в исследования
← Поиск публикаций
Kulak burun bogaz ihtisas dergisi : KBB = Journal of ear, nose, and throat · 2007

Does topical N-acetylcysteine application after myringotomy cause severe otorrhea?

СтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Sanli Arif, Eken Mehmet, Evren Cenk, Ateş Günay, Paksoy Mustafa

Аннотация

OBJECTIVES: The effect of topical N-acetylcysteine (NAC) application was investigated on the healing of acute experimental tympanic membrane perforations.

MATERIALS AND METHODS: Twenty guinea pigs were used in this study. Under intraperitoneal ketamine anesthesia, incisional myringotomies were performed in the posterosuperior quadrant of the tympanic membranes with a straight otologic hook. The diameter of the perforations was approximately 2 mm. Perforations in both ears were treated with freshly prepared sponges soaked in either 0.1 ml 0.9% NaCl solution (10 control animals) or 0.6 mg/0.1 ml NAC (10 animals) for three consecutive days. All the tympanic membranes were examined by otomicroscopy on the third, fifth, seventh, and ninth days.

RESULTS: In the control group, all the perforations were completely closed at the end of nine days. During the same period, only 40% of the perforations were completely closed in the NAC group. The remaining ears exhibited otorrhea by the third day.

CONCLUSION: N-acetylcysteine may cause severe otorrhea in the healing process of tympanic membrane perforations. Further studies including histopathological examinations are required to elucidate this condition.

Предметные рубрики MeSH